RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuijlaars, Arno

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:344
Abstract pages:897
Full texts:207
References:92
E-mail:

http://www.mathnet.ru/eng/person44117
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. Arno B. J. Kuijlaars, “A Vector Equilibrium Problem for Muttalib–Borodin Biorthogonal Ensembles”, SIGMA, 12 (2016), 065, 15 pp.  mathnet  isi  scopus
2011
2. A. I. Aptekarev, A. Kuijlaars, “Hermite–Padé approximations and multiple orthogonal polynomial ensembles”, Uspekhi Mat. Nauk, 66:6(402) (2011),  123–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:6 (2011), 1133–1199  isi  elib  scopus
2000
3. A. I. Aptekarev, W. Van Assche, A. B. Kuijlaars, “The continuum limit of the Toda lattice and discrete orthogonal polynomials”, Keldysh Institute preprints, 2000, 012  mathnet

Presentations in Math-Net.Ru
1. Multiple orthogonal polynomials and vector equilibrium problems in random matrix theory
A. Kuijlaars
Conference in honor of Guillermo Lуpez Lagomasino's 60th birthday "International Workshop on Orthogonal Polynomials and Approximation Theory" IWOPA'08
September 11, 2008 09:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019